INTERNATIONAL JOURNAL OF APPLIED MATHEMATICS

S.NO Volume Issue Title of the paper Author(s) View Article
1 Volume 1 Issue 1 Existence of Extremal Solutions for Functional Difference Equation P.U.Chopode,K.L.Bondar,S.T.Patil, V.C.Borkar
2 Volume 1 Issue 1 Heat And Mass Transfer In the Boundary Layer Over An Unsteady Sretching Sheet In a Porous Medium Dulal Pal,I.S.Shivakumara
3 Volume 1 Issue 1 (λ,µ)-Fuzzy Subnear-Rings and (λ,µ)-Fuzzy Ideals of Near-Rings R.Ezhilarasi, S.Sriram
4 Volume 1 Issue 1 GI/M/1 Queue with Multiple Working Vacation K.Julia Rose Mary, M.I.Afthab Begum
5 Volume 1 Issue 1 Regular Elements in a ſ-Incline AR.Meenakshi and S.Anbalagan
6 Volume 1 Issue 1 Orderings on Generalized Regular Fuzzy Matrices AR.Meenakshi and P.Poongodi
7 Volume 1 Issue 1 f-Morphisms in Fuzzy Graphs P.V.Ramakrishnan, M.Vaidyanathan
8 Volume 1 Issue 1 Random Effects In Stochastic Differential Equation Models K.M.Ramesh Kumar, P.K.Chennaiappan
9 Volume 1 Issue 1 Kelvin- Helmholtz instability at an interface between couple stress fluid and fluid saturated porous layer of large extent N.Rudraiah, G.Chandrasekara
10 Volume 1 Issue 1 N fuzzy proximity-III fuzzy topology induced by n fuzzy proximity K. Sivagamasundari
11 Volume 1 Issue 1 Convective heat transfer inside an enclosure with double discrete heaters and exit configurations Sumon Saha, Goutam Saha, Md Quamrul islam, M.C.Raju